# SDR USAA2011070600021

- Difficulty date: June 16, 2011
- Submitted: July 9, 2011
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 60,775 hours, 40,896 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3411
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 - CRACK ON FUSELAGE SKIN AT BS 303.9, WL 259.88.  REPAIRED FUSELAGE SKIN AT BS 303.9, WL 259.88 IAW EA EA 1030022.
